# SDR DXTA200802990

- Difficulty date: April 12, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 6,335 hours, 3,935 cycles
- Engine: Allsn AE3007C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 63166503
- Condition: Smoke
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF SMELLED AND SAW SMOKE IN THE COCKPIT MOVING FROM LT TO RT ACROSS THE PILOT'S SEAT.  REMOVED AND REPLACED LT ENGINE IAW 750 MM 71-00-03 & MM 72-00-00. OPS & LEAK CHECKED GOOD.  CHANGED ENGINE AND APU,  OIL LEAK OF CARBON SEAL CREATING SMOKE IN THE COCKPIT.  ENGINE WAS RETURNED FROM SERVICE DUE TO "ODOR IN CABIN" AND REPAIRED, MODIFIED & TESTED IAW ENG MANUAL CSP31010, REV 29.  OIL & FUEL FILTERS CHANGED AFTER TEST. LONG TERM PRESERVATION IAW EM 72-00-00-500-805 COMPLIED WITH.   REPLACED THE PAIN SEAL (COMPRESSOR SEAL).
